# SDR SWIA2017092943797

- Difficulty date: September 15, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 24,087 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 582-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21L FROM BS 582 TO 621 HAD ELONGATED HOLES.  REMOVED AND REPLACED THE STRINGER SECTION IAW SRM.
